MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent
Model Number H7493941838270
Medical Device Problem Codes Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Codes Chest Pain (1776); Non specific EKG/ECG Changes (1817)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that deflation failure occurred resulting in patient complications and additional intervention.The left anterior descending (lad) coronary artery was noted to provide two diagonal branches and terminated as the apical recurrent branch.The proximal lad was noted to have diffuse long 50 to 60% disease with 80 to 90% mid disease.Following atherectomy of the lad, direct stenting was performed with a 2.75 x 38 mm synergy xd drug eluting stent.The stent delivery system (sds) balloon was inflated for 10-15 seconds during stent implantation and post implant, was deflated for 20 seconds before attempting to pull back the device.The proximal segment remained inflated, however, and only the distal portion of the balloon was deflated.The sds was stuck in the patient for approximately 20 minutes and during that time, the patient reported chest pain and st elevations were noted.Multiple attempts were made to puncture the inflated balloon with different wires and micro catheters, but all failed.A 3-way stop cock was then connected and the technician continued to draw negative until the balloon deflated and was removed.The open-heart team had been called to perform further intervention to remove the sds, but the balloon was able to be deflated at the last moment before the patient was to be taken to the operating room.The balloon was inflated outside the patient to see if it was punctured or ruptured but it was able to maintain pressure.The patient condition post-procedure was stable and the patient was discharged.

Brand Name
SYNERGY? XD
Common Device Name
coronary drug-eluting stent
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50893097
Report Number2124215-2026-51095
Device Sequence Number10706051
Product Code NIQ
UDI-Device Identifier08714729980933
UDI-Public(01)08714729980933(17)280330(10)39099573
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941838270
Device Catalogue NumberH7493941838270
Device Lot Number0039099573
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown